# SDR AALA202003209017

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 18,588 hours, 1,990 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: AUTOTHROTTLE DISC MESSAGE ACCOMPANIED BY UNCOMMANDED DISCONNECT OF RIGHT AUTOTHROTTLE. NO FAULTS DISPLAY OR IN HISTORY FOR FLIGHT LEG. ACCOMPLISHED RIGHT TMCF SYSTEM TEST IAW AMM 22-31-00-730-806, TEST PASSED.
